Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On dense subsets of the measure algebra


Authors: J. Cichoń, A. Kamburelis and J. Pawlikowski
Journal: Proc. Amer. Math. Soc. 94 (1985), 142-146
MSC: Primary 04A15; Secondary 06F99, 28A05
DOI: https://doi.org/10.1090/S0002-9939-1985-0781072-3
MathSciNet review: 781072
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the minimal cardinality of a dense subset of the measure algebra is the same as the minimal cardinality of a base of the ideal of Lebesgue measure zero subsets of the real line.


References [Enhancements On Off] (What's this?)

    J. Cichoń, On bases of ideals and boolean algebras, Proc. Open Days for Model Theory and Set Theory (Jadwisin, 1981), edited by W. Guzicki, W. Marek, A. Pelc and C. Rauszer. J. G. Oxtoby, Measure and category, Springer, Berlin, 1970.
  • Roman Sikorski, Boolean algebras, Ergebnisse der Mathematik und ihrer Grenzgebiete, (N.F.), Heft 25, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1960. MR 0126393

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A15, 06F99, 28A05

Retrieve articles in all journals with MSC: 04A15, 06F99, 28A05


Additional Information

Article copyright: © Copyright 1985 American Mathematical Society